# SDR DALA1318560171

- Difficulty date: March 17, 2010
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 92,743 hours, 13,728 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Part number: 311T31022
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF CRACKED RT FUSE PINS IAW 01-059169-12, ME06.
